# SDR SWI2025F01101

- Difficulty date: April 29, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL Z STIFFENER RIVETS ARE SHEARED      (C-CHECK RO 8/21/2025)    R/H LOWER TRANSCOWL INNER SKIN UNDER "Z" STIFFENER LOCATION HAS BEEN REPAIRED REF REO# 690-54-21-561, REV --, DATED 5/23/25. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
